Alert archive / Minnesota / Areal Flood Warnings in 2012

Areal Flood Warning 21, NWS Duluth, MN

June 25, 2012Cass County, Crow Wing County, Minnesota

NWS Duluth, MN issued this areal flood warning at Jun 25, 2012, 5:26 PM CDT for Cass County, Crow Wing County, Minnesota. It was in force for 7 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 5:26 PM CDT (22:26 UTC)
Expired
Jul 2, 2012, 1:07 PM CDT
In force
7 days
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Cass County, MN, Crow Wing County, MN

The radar

The Duluth radar (KDLH), 164 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-236 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WGUS43 KDLH 252226
FLWDLH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
526 PM CDT MON JUN 25 2012

MNC021-035-262230-
/O.NEW.KDLH.FA.W.0021.120625T2226Z-120626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
526 PM CDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLOOD WARNING FOR...
  CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 530 PM CDT TUESDAY

* AT 517 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS 
  THE WARNED AREA. ALL MAJOR ROADS ARE OPEN. SOME SECONDARY ROADS
  INCLUDING TOWNSHIP ROADS ARE CLOSED DUE TO HIGH WATER.  AREA 
  RIVER AND LAKE LEVELS REMAIN HIGH. THE MISSISSIPPI RIVER APPEARS
  TO BE CRESTING OR VERY NEAR ITS PEAK AT THIS TIME. THE CREST 
  WILL WORK THROUGH REACH OF THE MISSISSIPPI FROM AITKIN TO 
  FORT RIPLEY THROUGH THE MIDDLE OF THIS WEEK BEFORE RECEDING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
  BARROWS...BAXTER...BREEZY POINT...CROSBY...CROSSLAKE...CUYUNA...
  DEERWOOD...EAST GULL LAKE...EMILY...FIFTY LAKES...FORT RIPLEY...
  GARRISON...INGUADONA...IRONTON...JENKINS...LAKE HUBERT...LAKE
  SHORE...LEGIONVILLE...LENNOX...LITTLE PINE...LONGVILLE...MANHATTAN
  BEACH...MERRIFIELD...MISSION...NISSWA...OUTING...PEQUOT LAKES...
  PILLAGER AND PINE CENTER.

LAT...LON 4636 9467 4635 9449 4648 9439 4705 9435
      4720 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435 4631 9439
      4632 9447 4630 9454

$$

GOHDE
7 follow-up statements
397 
WGUS43 KDLH 261928
FLWDLH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
228 PM CDT TUE JUN 26 2012

MNC021-035-282230-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
228 PM CDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE

* FLOOD WARNING FOR...
  CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 530 PM CDT THURSDAY

* AT 213 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
  THE WARNED AREA. SEVERAL SECONDARY AND TOWNSHIP ROADS REMAIN CLOSED
  TODAY.  FLOOD WATERS WILL BE SLOW TO DRAIN FROM TRIBUTARIES INTO 
  THE MISSISSIPPI RIVER CREATING POOLING OR BACKWATER AFFECTS.  
  THE PINE RIVER IS DISPLAYING BACKWATER AFFECTS NEAR ITS CONFLUENCE
  WITH THE MISSISSIPPI NEAR CROSS LAKE. THE CROW WING RIVER REMAINS 
  HIGH...ESPECIALLY NEAR THE CONFLUENCE WITH THE MISSISSIPPI.     

* SOME LOCATIONS THAT WILL CONTINUE EXPERIENCING FLOODING 
  INCLUDE...BRAINERD..BARROWS...BAXTER...BREEZY POINT...
  CROSBY...CROSSLAKE...CUYUNA..DEERWOOD...EAST GULL LAKE...
  EMILY...FIFTY LAKES...FORT RIPLEY..GARRISON...INGUADONA...
  IRONTON...JENKINS...LAKE HUBERT...LAKESHORE...LEGIONVILLE...
  LENNOX...LITTLE PINE...LONGVILLE...MANHATTAN BEACH...
  MERRIFIELD...MISSION...NISSWA...OUTING...PEQUOT LAKES...
  PILLAGER AND PINE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.

&&

LAT...LON 4636 9467 4635 9449 4648 9439 4705 9435
      4720 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435 4631 9439
      4632 9447 4630 9454

$$

GOHDE
376 
WGUS83 KDLH 281908
FLSDLH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 PM CDT THU JUN 28 2012

MNC021-035-282230-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120628T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
208 PM CDT THU JUN 28 2012

...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS AND CROW
WING COUNTIES UNTIL 530 PM CDT...

AT 159 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT AREAS OF FLOODING 
CONTINUED IN LAKES AND TRIBUTARIES NEAR THE MISSISSIPPI RIVER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
BARROWS...BAXTER...CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...
FORT RIPLEY...GARRISON...IRONTON...LENNOX...LITTLE PINE...
MERRIFIELD...MISSION...PINE CENTER...RIVERTON...SHEPHARD...ST.
MATHIAS...TROMMALD...WOLFORD AND WOODROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DULUTH MN.

&&

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

GOHDE
276 
WGUS43 KDLH 282027
FLWDLH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
327 PM CDT THU JUN 28 2012

MNC021-035-011030-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
327 PM CDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE

* FLOOD WARNING FOR...
  CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 530 AM CDT SUNDAY

* AT 300 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUED
  ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD... 
  CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT              
  RIPLEY...LITTLE PINE...MISSION...PINE CENTER...RIVERTON...TROMMALD 
  AND WOODROW.

* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI        
  FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE            
  TRIBUTARIES ENTER THE MISSISSIPPI RIVER.  

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

GOHDE
074 
WGUS83 KDLH 291819
FLSDLH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
119 PM CDT FRI JUN 29 2012

MNC021-035-011030-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
119 PM CDT FRI JUN 29 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE

* FLOOD WARNING FOR...
  CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 530 AM CDT SUNDAY

* AT 100 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUED
  ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD... 
  CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT              
  RIPLEY...LITTLE PINE...MISSION...PINE CENTER...RIVERTON...TROMMALD 
  AND WOODROW.

* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI        
  FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE            
  TRIBUTARIES ENTER THE MISSISSIPPI RIVER.  

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

HLUCHAN
759 
WGUS83 KDLH 301912
FLSDLH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
212 PM CDT SAT JUN 30 2012

MNC021-035-011030-
/O.CON.KDLH.FA.W.0021.000000T0000Z-120701T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
212 PM CDT SAT JUN 30 2012

...FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS AND CROW
WING COUNTIES UNTIL 530 AM CDT SUNDAY...

AT 205 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING 
CONTINUED ON AREA LAKES AND TRIBUTARIES TO THE MISSISSIPPI RIVER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD... 
CROSBY...CROSSLAKE...CUYUNA...DEERWOOD...EMILY...FORT RIPLEY... 
LITTLE PINE...MISSION...PINE CENTER...RIVERTON...SHEPHARD... 
TROMMALD AND WOODROW.

DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI          
FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE              
TRIBUTARIES ENTER THE MISSISSIPPI RIVER.

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

EOM
479 
WGUS43 KDLH 010232
FLWDLH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
932 PM CDT SAT JUN 30 2012

MNC021-035-031030-
/O.EXT.KDLH.FA.W.0021.000000T0000Z-120703T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
932 PM CDT SAT JUN 30 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS EXTENDED THE

* FLOOD WARNING FOR...
  CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 530 AM CDT TUESDAY

* FLOODING CONTINUES ON AREA LAKES AND TRIBUTARIES TO THE            
  MISSISSIPPI RIVER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRAINERD...
  CROSBY...CROSSLAKE...CUYUNA...DEERWOOD..EMILY...FORT RIPLEY...
  GARRISON...IRONTON...LENNOX...LITTLE PINE..MISSION...PINE CENTER...
  RIVERTON...SHEPHARD...TROMMALD AND WOODROW.

* DUE TO HIGH WATER LEVELS ON THE MAINSTEM OF THE MISSISSIPPI        
  FLOODING IS OCCURRING NEAR SEVERAL AREA LAKES AND WHERE            
  TRIBUTARIES ENTER THE MISSISSIPPI RIVER.

&&

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

GOHDE
271 
WGUS83 KDLH 021807
FLSDLH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 PM CDT MON JUL 2 2012

MNC021-035-021822-
/O.CAN.KDLH.FA.W.0021.000000T0000Z-120703T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROW WING MN-CASS MN-
107 PM CDT MON JUL 2 2012

...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN CASS AND
CROW WING COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4631 9439 4643 9418 4656 9424 4675 9407
      4686 9378 4660 9378 4658 9381 4615 9382
      4615 9436 4624 9440 4628 9435

$$

KK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 3:49 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 25, 3:49 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
349 PM CDT MON JUN 25 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

THE MAIN SHORT TERM FOCUS OVER THE NEXT COUPLE DAYS WILL BE TEMPS
AND CLOUD COVER...AS HIGH PRESSURE BRINGS A MUCH NEEDED DRY
WEATHER REPRIEVE. UNDER FULL SUNSHINE THIS AFTERNOON...TEMPS
WARMED INTO THE MID 70S FOR MOST LOCATIONS. IT WAS A BIT COOLER
NEAR LAKE SUPERIOR...BUT STILL WELL INTO THE 60S.

HIGH PRESSURE AND UPPER LEVEL RIDGING WILL CONTINUE TONIGHT...
ALLOWING TEMPERATURES TO DROP INTO THE 40S FOR MUCH OF THE AREA.
THERE MAY BE SOME HIGH CLOUDS AT TIMES...BUT IT SHOULD BE CLEAR
FOR THE MOST PART.

THERE MAY BE A BIT MORE CLOUD COVER ON TUESDAY...AS STRONG WAA
PUSHES FROM THE RED RIVER VALLEY INTO THE WESTERN GREAT LAKES.
STRONG UPPER LEVEL RIDGING WILL CONTINUE ON TUESDAY AND TUESDAY
NIGHT...WITH JUST SOME MAINLY HIGH CLOUDS. H7 TEMPS ARE EXPECTED
TO RISE INTO THE +16 TO +18 C RANGE...WHICH SHOULD KEEP THE
ATMOSPHERE CAPPED ACROSS THE REGION.

HIGHS ON WEDNESDAY SHOULD BE WELL INTO THE 70S...WITH SOME LOWER
80S POSSIBLE AS WELL.

.LONG TERM...WEDNESDAY THROUGH SUNDAY.

THE PERIOD WILL BEGIN WITH A HOT AND FAIRLY SUNNY DAY ON WEDNESDAY
AS A MID/UPPER LEVEL RIDGE MOVES INTO THE WESTERN GREAT LAKES AND
HEAT AND MOISTURE SURGE INTO THE NORTHLAND AHEAD OF AN APPROACHING
COLD FRONT IN THE NORTHERN PLAINS. STRONG CAPPING SHOULD PREVENT ANY
STORMS DURING THE DAY...BUT THERE IS A VERY SLIGHT CHANCE THAT THE
CAP COULD BREAK WEDNESDAY NIGHT WHEN THE COLD FRONT MOVES THROUGH
THE NORTHLAND AND ALLOW THE DEVELOPMENT OF THUNDERSTORMS...POSSIBLY
STRONG. MOST OF THE MODELS ARE DRY...BUT THE GFS IS WET.
THEREFORE...FORECASTED ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE
NAM AND GFS HAVE MOST UNSTABLE CAPE OF OVER 3000 J/KG...DEEP LAYER
BULK SHEAR OF AT LEAST 30 TO 45 KNOTS...AND PRECIPITABLE WATER
VALUES APPROACHING 2.0 INCHES. THEREFORE...IF ANY STORMS DO
DEVELOP...THEY COULD QUICKLY BECOME STRONG OR WORSE. MUCH OF THE FA
SHOULD GET TEMPERATURES ON WEDNESDAY WELL INTO THE 80S...BUT
EASTERLY WINDS OVER THE LAKE SHOULD KEEP THE SHORE A BIT COOLER.

IT THEN LOOKS LIKE HIGH PRESSURE WILL PROVIDE WARM BUT DRY WEATHER
FOR THURSDAY AND FRIDAY. THE WEEKEND COULD SEE SOME SHOWERS AND
STORMS WITH SOME SHORTWAVE PASSAGES IN THE NORTHWEST FLOW.

&&

.AVIATION.../18Z TAF ISSUANCE/

VFR CONDITIONS ARE EXPECTED THROUGH TUESDAY MORNING ACROSS
NORTHEASTERN MN AND NORTHWESTERN WI. SUNNY SKIES AND LIGHT
EASTERLY WINDS WILL CONTINUE THROUGH THE REST OF TODAY. LIGHT
SOUTHERLY WINDS WILL DEVELOP TONIGHT AND INCREASE TO AROUND 10 KTS
TUESDAY MORNING.

&&

.HYDROLOGY...

A MUCH NEEDED DRY PERIOD WILL BE FOUND THIS WEEK AS CANADIAN HIGH
PRESSURE SETTLES OVER THE WESTERN GREAT LAKES REGION.

FLOODING CONTINUES ACROSS PARTS OF THE NORTHLAND. THE FOCUS AREAS
REMAIN IN FLOODWOOD...ALONG THE ST. LOUIS AND MISSISSIPPI
RIVERS...AS WELL AS AT MOOSEHEAD LAKE AND DOWNSTREAM ALONG THE
MOOSEHEAD AND KETTLE RIVERS. ALTHOUGH WATER LEVELS ARE GRADUALLY
RECEDING...FLOODING ALONG THE RIVERS WILL PERSIST FOR SEVERAL
MORE DAYS. AREAL FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED.

IN ADDITION...MODERATE TO MAJOR FLOODING IS OCCURRING OR FORECAST
ALONG STRETCHES OF THE MISSISSIPPI RIVER IN NORTH CENTRAL
MINNESOTA...INCLUDING AT AITKIN AND FORT RIPLEY. THE CROW WING
RIVER IN FAR SOUTHERN CASS COUNTY IS ALSO HIGH...CAUSING SOME
FLOODING ALONG THE RIVER. ASHLAND COUNTY STILL HAS FLOODING ALONG
THE CHIPPEWA RIVER...WHICH HAS BEEN AFFECTING THE COMMUNITY OF
GLIDDEN...AND HAS ROADS THAT ARE CLOSED DUE TO FLOODING.

FINALLY...THERE ARE SOME LAKES IN THE AREA THAT ARE AT OR NEAR
RECORD HIGH LEVELS...CAUSING LOCAL FLOODING ISSUES. THIS INCLUDES
BIG SANDY LAKE...POKEGAMA LAKE...GULL LAKE...AND SPLIT HAND LAKE.

&&

.POINT TEMPS/POPS...
DLH  48  77  58  82 /   0   0  10  10
INL  48  84  60  88 /   0   0  10  10
BRD  53  80  65  88 /   0   0  10  10
HYR  45  81  61  87 /   0   0  10  10
ASX  47  79  59  84 /   0   0  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...DAP
LONG TERM....GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jun 25, 3:51 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
351 PM CDT MON JUN 25 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
351 PM CDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FLOODING CONTINUES ACROSS CENTRAL AND SOUTHERN
SECTIONS IN THE WAKE OF TORRENTIAL RAINFALL LAST TUESDAY AND
WEDNESDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND
WARNINGS FOR THE LATEST INFORMATION ON THE EVOLVING FLOOD
SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD FLOODING IS EXPECTED TO PERSIST ACROSS A LARGE PART OF
THE AREA. WHILE WATER LEVELS ARE EXPECTED TO SLOWLY CONTINUE TO
RECEDE THROUGH MID WEEK...MANY RIVERS WILL REMAIN WELL ABOVE FLOOD
STAGE UNTIL AT LEAST WEDNESDAY OR THURSDAY. PLEASE REFER TO THE
LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION ON
THE EVOLVING FLOOD SITUATION AND RIVER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

LSZ121-140>148-261030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
351 PM CDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

Nearby

Areal Flood Warnings in Minnesota, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.